“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7692
School of Mathematics
  Title:   Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels
1.  M. Hadizadeh
2.  M. Mohamadsohi
  Status:   Published
  Journal: J. Appl. Math.
  Vol.:  2
  Year:  2005
  Pages:   171-181
  Supported by:  IPM
In this paper, we study the numerical solvability of a class of nonlinear singular integral equations of Volterra-Hammerstein type with noncompact kernels. We obtain existence and uniqueness results and analyze the product integration methods for these equations under some verifiable conditions on the kernels and nonlinear functions. The convergence analysis is investigated and finally numerical experiments are given which confirm our theoretical results.

Download TeX format
back to top
scroll left or right